Stable standing waves for a NLS on star graphs as local minimizers of the constrained energy

作者:Adami Riccardo*; Cacciapuoti Claudio; Finco Domenico; Noja Diego
来源:Journal of Differential Equations, 2016, 260(10): 7397-7415.
DOI:10.1016/j.jde.2016.01.029

摘要

On a star graph made of N >= 3 halflines (edges) we consider a Schrodinger equation with a subcritical power-type nonlinearity and an attractive delta interaction located at the vertex. From previous works it is known that there exists a family of standing waves, symmetric with respect to the exchange of edges, that can be parametrized by the mass (or L-2-norm) of its elements. Furthermore, if the mass is small enough, then the corresponding symmetric standing wave is a ground state and, consequently, it is orbitally stable. On the other hand, if the mass is above a threshold value, then the system has no ground state. Here we prove that orbital stability holds for every value of the mass, even if the corresponding symmetric standing wave is not a ground state, since it is anyway a local minimizer of the energy among functions with the same mass. The proof is based on a new technique that allows to restrict the analysis to functions made of pieces of soliton, reducing the problem to a finite-dimensional one. In such a way, we do not need to use direct methods of Calculus of Variations, nor linearization procedures.

  • 出版日期2016-5-15